# SDR F3LA2009040100070

- Difficulty date: March 30, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N912FR
- Make and model: Airbus A319-111
- Aircraft serial: 1803
- Aircraft time: 23,570 hours, 11,239 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: SPSA320831
- Part serial: 1032
- Condition: Cracked
- Location: Zone 200
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT FL 390, PILOT REPORTED THE RIGHT SLIDING WINDOW CRACKED IN BOTH PANES.  MAINTENANCE REMOVED AND REPLACED THE RIGHT SLIDING WINDOW AND PERFORMED LEAK CHECK IAW AMM 56-12-11 PB 401.
